# SDR F3LA202508220286

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N722FR
- Make and model: Airbus A321-211
- Aircraft serial: 08579
- Aircraft time: 20,151 hours, 8,814 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 46,053 hours, 19,700 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J, Y
- Precautionary procedure: A

## Discrepancy

ENG 1 EGT OVERLIMIT SHUTDOWN ENG IN FLIGHT.   PERFORMED AMM 72-00-00-200-008-A ENGINE DAMAGE WITHIN AREA C. PER AMM REQUIRES REPLACEMENT. 1 NON-REV FLIGHT ALLOWED DUE TO NO DAMAGE FOUND ABOVE SERVICABLE LIMITS.
